# SDR HNAA2021102600523

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 38,772 hours, 35,446 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, L

## Discrepancy

FLAP FAILURE ON APPROACH, FLAP FAIL STUCK ON 14 DEGREES.   R+R FLAP ELECTRONIC CONTROL UNIT IAW AMM 27-53-02-000/400-801-A. OPS CHECK GOOD OK FOR SERVICE.
